Sertraline / Zoloft side effects

Hey. New here. Just wondered if anyone here has had this drug before? I took ONE dose of 50mg on Saturday, then felt awful for 2 or 3 days. And today (4th day) I have the most severe heartburn I've ever experienced. I almost threw up a few times and that is not like me at all. However I haven't eaten for 4 days so I am trying to do that now, and that may be why I have heartburn? I don't know.

Anyone else had this

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • I was prescribed sertraline 50mg, took it for 3 days then had an extremely frightening reaction to it - I came over very nauseous and dizzy and collapsed. My arms and legs went numb with pins and needles. It was hours before I could stand without feeling bad. Needless to say, I didn't continue to take them. Everyone's different though and I know most people are fine with them.

  • They were awful for me. Only took them for 1 day and now 5 days later I'm just getting over that one dose. Everyone is different, for me they are evil! Lol

  • Im looking for another med, I've had enough of it, burning my legs, toes, thighs kneecaps, thought it would wear off but it hasn't, done nothing for dizziness anyway, just upped my mood.

  • You guys are obviously really sensitive to the meds. Start with one quarter of a tablet for 8 days then one half for 8 days then three quarters for 8 days then the full 50mg. Side effects are revolting but you need to titrate up slowly. (Just as you are told to taper down when discontinuing any of these drugs).

  • That makes good sense vbee. I was prescribed propranolol initially (end of February) and I had a very bad side effect to that (pains in calves so bad I could barely walk, dizziness, buzzing feeling, nausea and my fingers went white.) That was a starting dose of 40mg. When I told the doctor about these side effects she prescribed me a lower dose of 10mg, but the symptoms continued with (strangely) racing heart and breathing problems. I do have a history of bad reactions to to meds, even everyday painkillers but no doctor has ever considered this when prescribing. I'm currently taking 2mg pf diazepam when required but for the last month or so I have had really awful dizziness, some shortness of breath and chest pain and upper back discomfort. I go very white and feel as if I'm going to faint. It has been getting worse and my doctor (seeing a different one now) has slowly been looking into things but my husband was so concerned that he took me to a&e at the weekend where I had an xray, ecg and bloods taken. Nothing showed up apparently so I suppose it is all down to anxiety. But just like liloctopus, it is a concern that there is a severe reaction to meds.

  • OMG...I thought I was the only one with the muscle stiffness, numbness and tingling. I stopped taking Zoloft about 10 days ago (50mg). I had horrible side effects - acne, rash, neck stiffness, tingling in hands and numbness and the last straw was low back pain/stiffness. I am still having the muscle stiffness and pain. How long did it take for your tingling and numbness to subside?

  • Yes they had to take me off and put me on xanax

You may also like...